Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2011, 2:54 PM EDT for Hancock County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2011, 2:54 PM EDT (18:54 UTC)
- Expired
- Aug 6, 2011, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Hancock County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1302 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099 WWUS82 KFFC 061854 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT SAT AUG 6 2011 GAZ061-074-061945- 254 PM EDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTH WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES UNTIL 345 PM EDT... AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LINTON...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NORTH WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LINTON...WARTHEN AND HAMBURG STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3326 8282 3306 8269 3302 8296 3310 8303 TIME...MOT...LOC 1854Z 240DEG 11KT 3307 8295 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:51 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 6, 1:51 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT SAT AUG 6 2011
.PREV DISCUSSION... /ISSUED 735 AM EDT SAT AUG 6 2011/
SHORT TERM /TODAY THROUGH MONDAY/...
/ISSUED 435 AM EDT SAT AUG 6 2011/
MODELS MAINTAIN REMNANTS OF WEAK BOUNDARY ACROSS NORTH GEORGIA
TODAY...BEFORE WASHING IT OUT/DISSIPATING IT TONIGHT. MEANWHILE
.MODELS CONTINUE TO SHOW A WEAK IMPULSE SKIRTING ACROSS THE
TENNESSEE VALLEY TODAY WHICH SHOULD AID IN THE DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON/THIS EVENING...ESPECIALLY
ACROSS THE NORTH. WILL CONTINUE TO SHOW BEST CHANCE ACROSS THE
NORTHERN HALF OF THE COUNTY WARNING AREA TODAY/TONIGHT...WITH POPS
RANGING FROM LIKELY EXTREME NORTHERN COUNTIES TO CHANCE ELSEWHERE
THIS AFTERNOON. POPS BACK INTO THE SLIGHT CHANCE TO CHANCE RANGE
TONIGHT WITH THE LOSS OF DAYTIME HEATING. POPS MORE UNIFORM
SUNDAY/MONDAY WITH HEATING AND A WEAK LEE SIDE TROF BEING THE MAIN
FOCUS. TEMPERATURES WILL BE A CHALLENGE DURING THE
PERIOD...ESPECIALLY AFTERNOON HIGHS. NAM/MET MOS COOLER TODAY AND
SUNDAY DUE TO GENERATING MORE CLOUDS AND PRECIP OVER THE AREA.
COMPROMISE SEEMS THE BEST SOLUTION AT THIS POINT.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
/ISSUED 435 AM EDT SAT AUG 6 2011/
LATEST RUN OF EXTENDED MODELS NOW TRYING TO BRING FRONTAL BOUNDARY
INTO NORTH GEORGIA LATE TUESDAY/WEDNESDAY TIME FRAME WITH BOUNDARY
STALLING SOMEWHERE ACROSS CENTRAL GEORGIA THROUGH THE REST OF THE
PERIOD. NONETHELESS...UNSETTLED WEATHER LOOKS TO CONTINUE FOR MUCH
OF THE PERIOD AND WILL CONTINUE CHANCE POPS FOR MUCH OF THE AREA.
41
CLIMATE...
RECORDS FOR 08-06
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1930 75 1917 76 1981 58 1948
1915
1912
KATL 100 1980 66 1894 77 1980 58 1948
KCSG 100 1980 81 2001 78 1987 60 1948
1975
1961
KMCN 101 1980 78 1932 77 1954 59 1948
1953
RECORDS FOR 08-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 2007 75 1904 76 1918 58 2004
1930 1948
1925 1915
KATL 101 1980 72 1904 78 1980 60 1948
1935
KCSG 100 1980 79 1974 77 2007 58 1950
2002
KMCN 100 2007 81 1904 76 1987 60 1950
1980 1943
&&
.AVIATION...
18Z UPDATE...
SHRA/TSRA POPPING UP ACROSS THE AREA THIS AFTERNOON. CSG IS THE ONLY
SITE BEING AFFECTED AT THE MOMENT BUT EXPECTING ALL SITES TO GET
SOME PRECIP BEFORE TONIGHT IS OVER. CEILINGS ILL BE MVFR-VFR
THROUGH TONIGHT WITH SOME PATCHY MORNING FOG AFFECTING VSBYS ALSO.
WINDS WILL BE MAINLY OUT OF THE WEST TO NORTHWEST IN THE 5-10KT
RANGE. WILL SEE SOME PERIODS OF VRB DIRECTIONS ON THE WINDS AS
OUTFLOW BOUNDARIES FROM CONVECTIVE DEVELOPMENT TRAVERSE THE AREA.
//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 93 74 96 74 / 50 30 40 20
ATLANTA 92 76 93 76 / 50 30 40 20
BLAIRSVILLE 85 70 88 71 / 60 30 40 30
CARTERSVILLE 93 72 94 73 / 50 30 40 20
COLUMBUS 95 75 95 76 / 50 30 40 20
GAINESVILLE 91 75 93 75 / 50 30 40 20
MACON 95 75 96 74 / 40 30 40 20
ROME 95 74 94 74 / 50 30 40 30
PEACHTREE CITY 93 73 94 73 / 50 30 40 20
VIDALIA 98 77 98 77 / 30 30 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING ZONES:
BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON...JOHNSON...
LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.
&&
01Hazardous weather outlook, Aug 6, 6:05 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 AM EDT SAT AUG 6 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 605 AM EDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF CENTRAL AND EASTERN GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... THE REMNANTS OF A WEAK BOUNDARY REMAIN SITUATED ACROSS NORTH GEORGIA. THE COMBINATION OF THIS BOUNDARY AND A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE TENNESSEE VALLEY TODAY...WILL PROVIDE A FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE HEAT INDEX VALUES OF 105 TO 110 THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND EASTERN GEORGIA. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST HEAT ADVISORY. THE PRIMARY HAZARDS IN THUNDERSTORMS WILL BE GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .DISCUSSION... HIGH PRESSURE RIDGE ALOFT REMAINS ENTRENCHED ACROSS THE SOUTH...RESULTING IN HOT TEMPERATURES ACROSS THE AREA. AREAS GENERALLY SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO WARRENTON CAN EXPECT TO SEE ANOTHER DAY WITH AFTERNOON AND EVENING HEAT INDEX VALUES BETWEEN 105 AND 110. ALTHOUGH THE HIGH PRESSURE RIDGE HAS MAINTAINED ITS HOLD OVER THE SOUTHEAST...A WEAK FRONTAL BOUNDARY ACROSS NORTH GEORGIA AND AN UPPER LEVEL DISTURBANCE PUSHING THROUGH THE TENNESSEE VALLEY WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY...WITH MODELED CAPE BETWEEN 1000 AND 2000 J/KG...AND LIFTED INDEX VALUES BETWEEN -2 AND -4. HIGHEST THUNDERSTORM POTENTIAL IS GENERALLY ACROSS EXTREME NORTHEAST GEORGIA...ALONG AND NORTH OF A LINE FROM ETON TO HELEN. DEVELOPING STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...HEAVY RAIN CAN BE EXPECTED AND COULD RESULT IN PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 6, 1:15 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 115 PM EDT SAT AUG 6 2011 GAZ069-061745- 115 PM EDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN UPSON COUNTY UNTIL 145 PM EDT... AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMASTON...REDBONE CROSSROADS AND LOGTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3295 8413 3273 8421 3279 8438 3295 8432 TIME...MOT...LOC 1715Z 271DEG 8KT 3285 8430
Special weather statement, Aug 6, 1:32 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT AUG 6 2011
GAZ079-061800-
132 PM EDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALBOT
COUNTY UNTIL 200 PM EDT...
AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLEASANT HILL...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT COUNTY
THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WOODLAND...PLEASANT HILL...PO BIDDY CROSSROADS...BIG LAZER
CREEK WMA AND PRATTSBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3285 8458 3287 8452 3287 8448 3282 8445
3284 8442 3278 8438 3279 8435 3276 8433
3275 8430 3273 8430 3272 8434 3268 8434
3268 8436 3265 8437 3269 8461
TIME...MOT...LOC 1732Z 277DEG 6KT 3277 8449Special weather statement, Aug 6, 2:01 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT SAT AUG 6 2011
GAZ080-061830-
201 PM EDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TAYLOR
COUNTY UNTIL 230 PM EDT...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESLEY CHURCH...HOWARD...POTTERVILLE...FICKLING MILL...
REYNOLDS AND BUTLER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3248 8441 3261 8441 3264 8437 3267 8437
3269 8419 3268 8419 3268 8415 3267 8413
3268 8410 3265 8408 3251 8408 3251 8411
3246 8415
TIME...MOT...LOC 1801Z 269DEG 5KT 3257 8430Special weather statement, Aug 6, 2:23 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT SAT AUG 6 2011
GAZ066-061900-
223 PM EDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP
COUNTY UNTIL 300 PM EDT...
AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAGRANGE TO ABBOTTSFORD...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ABBOTTSFORD...WARES
CROSSROADS...CANNONVILLE...SMITHS CROSSROAD...BIG SPRINGS...LOUISE
AND LAGRANGE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3315 8488 3297 8490 3294 8503 3297 8519
3309 8521 3313 8500
TIME...MOT...LOC 1823Z 270DEG 7KT 3307 8502 3306 8510
3303 8520Special weather statement, Aug 6, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT SAT AUG 6 2011
GAZ053-061915-
239 PM EDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEST AND
CENTRAL COWETA COUNTY UNTIL 315 PM EDT...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLANT YATES TO 6 MILES SOUTHWEST OF
NEWNAN...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEST AND CENTRAL COWETA COUNTY THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT
YATES...ARNCO-SARGENT...MADRAS...DUNAWAY GARDENS...ROSCOE...MORELAND
AND NEWNAN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3344 8495 3344 8492 3348 8489 3350 8485
3349 8474 3328 8472 3329 8492 3339 8496
TIME...MOT...LOC 1839Z 270DEG 5KT 3351 8491 3340 8491
3332 8487Special weather statement, Aug 6, 2:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT SAT AUG 6 2011 GAZ061-074-061945- 254 PM EDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTH WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES UNTIL 345 PM EDT... AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LINTON...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NORTH WASHINGTON AND EXTREME SOUTHEAST HANCOCK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LINTON...WARTHEN AND HAMBURG STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3326 8282 3306 8269 3302 8296 3310 8303 TIME...MOT...LOC 1854Z 240DEG 11KT 3307 8295
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:03 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 27 min |
| Aug 5, 8:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 6, 12:43 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Aug 6, 1:15 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 6, 1:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Aug 6, 2:01 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Aug 6, 2:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Aug 6, 3:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Aug 6, 3:42 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Aug 6, 4:01 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Aug 6, 4:49 PM EDT | Special Weather Statement | FFC | Clayton, Henry, Spalding | 26 min |
| Aug 6, 5:05 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Aug 6, 5:08 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 37 min |
| Aug 6, 5:18 PM EDT | Special Weather Statement | FFC | DeKalb | 27 min |
| Aug 6, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 31 min |
| Aug 6, 6:10 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 6, 6:52 PM EDT | Special Weather Statement | FFC | Glascock, Warren, Washington | 23 min |
| Aug 6, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 43 min |
| Aug 6, 7:11 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 34 min |
| Aug 6, 7:25 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 35 min |
| Aug 6, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 36 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.